# SDR DJFA20161126001

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N730FL
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 14,560 hours, 9,377 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO TOWER REPORTING SMOKE COMING FROM AIRCRAFT’S RT MLG. AIRCRAFT WAS INFORMED AFTER TAKEOFF AND GEAR WAS ALREADY RETRACTED. AIRCRAFT DIVERTED TO ANOTHER AIRFIELD THAT WAS MORE SUITABLE TO HANDLE THE SITUATION. EMERGENCY VEHICLES RESPONDED TO THE SITUATION, BUT NO EMERGENCY WAS DECLARED BY THE CREW. AIRCRAFT LANDED WITHOUT INCIDENT. INSPECTED MLG BRAKES AND FOUND NO LEAKS OR DEFECTS. ENSURED WHEELS TURNED FREELY. OPS CHECK GOOD.
